![]() |
Volumn 97, Issue 23, 2000, Pages 12413-12417
|
Remarkable statistical behavior for truncated Burgers-Hopf dynamics
a
|
Author keywords
[No Author keywords available]
|
Indexed keywords
CALCULATION;
CHAOTIC DYNAMICS;
CONFERENCE PAPER;
MATHEMATICAL ANALYSIS;
PREDICTION;
PRIORITY JOURNAL;
STATISTICAL ANALYSIS;
STATISTICAL MODEL;
THEORY;
|
EID: 0033751055
PISSN: 00278424
EISSN: None
Source Type: Journal
DOI: 10.1073/pnas.230433997 Document Type: Article |
Times cited : (98)
|
References (18)
|